# SDR AWXA0000230

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 45,441 hours, 32,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOORBEAM AT 986.5 TOP T-ANGLE CORRODED FROM RBL 20 TO LBL 20 (PREVIOUS REPAIR).  REMOVED DAMAGED SECTION IAW 737 SRM 53-00-51, FABRICATED PART AND INSTALLED IAW 737 SRM 53-00-51 AND 51-40-02, ALODINED AND PRIMED PARTS IAW 737 SRM 51-10-02, MAT USED:  CHORD, BAC 1505 -100617, SUPPORT 7075 T2 .071 ANGLE, .064 7075T6 BAC 1490-2734.
